# SDR ZZDA2011360

- Difficulty date: April 2, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK, STA 200 TO 237, RBL 20, GOUGED.  ACCOMPLISHED SEAT TRACK REPLACEMENT PER B717 SRM 53-20-52, 51-41-02 AND BOEING DWG SR09530085.
